# SDR DJFA2006352

- Difficulty date: December 5, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N410CW
- Make and model: Beech 400A
- Aircraft serial: RK310
- Engine: Pwa JT15D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, CREW REPORTED LOSS OF HYDRAULIC PRESSURE AND NORMAL BRAKES.  EMERGENCY BRAKING WAS USED.  MAINTENANCE FOUND THE LOW PRESSURE LINE RUPTURED AND LEAKING HYDRAULIC FLUID ON THE LEFT THRUST REVERSER .  THE RUPTURE OCCURED APPROXIMATELY 6" FROM THE 90 DEGREE ELBOW FITTING.  THERE DID NOT APPEAR TO BE ANY CHAFFING ON THE LINE IN THE AREA WHERE THE RUPTURE OCCURRED.  THE LINE WAS REPLACED.
